Arkiv för Matematik

, Volume 40, Issue 2, pp 383–401 | Cite as

Decomposition theorems forQ p spaces

  • Zhijian Wu
  • Chunping Xie


We study the Möbius invariant spacesQ p andQ p, 0 of analytic functions. These scales of spaces include BMOA=Q1, VMOA=Q1, 0 and the Dirichlet space=Q0. Using the Bergman metric, we establish decomposition theorems for these spaces. We obtain also a fractional derivative characterization for bothQ p andQ p, 0 .


Analytic Function Decomposition Theorem Dirichlet Space Derivative Characterization 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [A]Aulaskari, R., OnQ p functions, inComplex Analysis and Related Topics (Cuernavaca, 1996) (Ramírez de Arellano, E., Shapiro, M. V., Tovar, L. M. and Vasilevskiî, N. L., eds.), Oper. Theory Adv. Appl.114, pp. 21–29, Birkhäuser, Basel, 2000.Google Scholar
  2. [AL]Aulaskari, R. andLappan, P., Criteria for analytic functions to be Bloch and a harmonic or meromorphic function to be normal, inComplex Analysis and its Applications (Hong Kong, 1993) (Yang, C.-C., Wen, G. C., Li, K. Y. and Chiang, Y.-M., eds.), Pitman Res. Notes Math. Ser.305, pp. 136–146, Longman Sci. Tech., Harlow, 1994.Google Scholar
  3. [ANZ]Aulaskari, R., Nowak, M. andZhao, R., Thenth derivative characterization of Möbius invariant Dirichlet space,Bull. Austral. Math. Soc. 58 (1998), 43–56.MathSciNetGoogle Scholar
  4. [ASX]Aulaskari, R., Stegenga, D. A. andXiao, J., Some subclasses of BMOA and their characterization in terms of Carleson measure,Rocky Mountain J. Math. 26 (1996), 485–506.MathSciNetGoogle Scholar
  5. [AXZ]Aulaskari, R., Xiao, J. andZhao, R., On subspaces and subsets of BMOA and UBC,Analysis 15 (1995), 101–121.MathSciNetGoogle Scholar
  6. [CR]Coifman, R. R. andRochberg, R., Representation theorems for holomorphic and harmonic functions inL P, inRepresentation Theorems for Hardy Spaces, Astérisque77, pp. 11–66, Soc. Math. France, Paris, 1980.Google Scholar
  7. [EJPX]Essén, M., Janson, S., Peng, L. andXiao, J., Q spaces of several real variables,Indiana Univ. Math. J. 49 (2000), 575–615.MathSciNetGoogle Scholar
  8. [G]Garnett, J. B.,Bounded Analytic Functions, Academic Press, Orlando, Fla., 1981.Google Scholar
  9. [L]Lappan, P., A survey ofQ p spaces, inComplex Analysis and Related Topics (Cuernavaca, 1996) (Ramírez de Arellano, E., Shapiro, M. V., Tovar, L. M. and Vasilevskiî, N. L., eds.), Oper. Theory Adv. Appl.114, pp. 147–154, Birkhäuser, Basel, 2000.Google Scholar
  10. [NX]Nicolau, A. andXiao, J., Bounded functions in Möbius invariant Dirichlet spaces,J. Funct. Anal. 150 (1997), 383–425.CrossRefMathSciNetGoogle Scholar
  11. [P]Power, S. C.,Hankel Operators on Hilbert Space, Pitman Res. Notes Math. Ser.64, Pitman, Boston, Mass., 1982.Google Scholar
  12. [Rä]Rättyä, J., On some complex function spaces and classes,Ann. Acad. Sci. Fenn. Math. Dissertationes 124 (2001).Google Scholar
  13. [R]Rochberg, R., Decomposition theorems for Bergman spaces and their applications, inOperators and Function Theory (Lancaster, 1984) (Power, S. C., ed.), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci.153, pp. 225–277, Reidel, Dordrecht, 1985.Google Scholar
  14. [RS]Rochberg, R. andSemmes, S., A decomposition theorem for BMO and applications,J. Funct. Anal. 67 (1986), 228–263.CrossRefMathSciNetGoogle Scholar
  15. [RW]Rochberg, R. andWu, Z., A new characterization of Dirichlet type spaces and applications,Illinois J. Math. 37 (1993), 101–122.MathSciNetGoogle Scholar
  16. [X]Xiao, J.,Holomorphic Q Classes, Lecture Notes in Math.1767, Springer-Verlag, Berlin-Heidelberg, 2001.Google Scholar
  17. [Zh]Zhao, R., On a general family of function spaces,Ann. Acad. Sci. Fenn. Math. Dissertationes 105 (1996).Google Scholar
  18. [Z]Zhu, K.,Operator Theory in Function Spaces, Marcel Dekker, New York, 1990.Google Scholar

Copyright information

© Institut Mittag-Leffler 2002

Authors and Affiliations

  • Zhijian Wu
    • 1
  • Chunping Xie
    • 1
  1. 1.Department of MathematicsUniversity of AlabamaTuscaloosaUSA

Personalised recommendations